Alert archive / Illinois / River Flood Warnings in 2020
River Flood Warning 29, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Apr 26, 2020, 1:15 AM CDT for McLean County, Tazewell County, Woodford County, Illinois. It took effect at Apr 26, 2020, 6:46 AM CDT. It was in force for 37 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 26, 2020, 1:15 AM CDT (06:15 UTC)
- In effect from
- Apr 26, 2020, 6:46 AM CDT
- Expired
- Apr 27, 2020, 7:18 PM CDT
- In force
- 37 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties McLean County, IL, Tazewell County, IL, Woodford County, IL
The radar
The Lincoln radar (KILX), 54 km from the middle of the area, began a volume at 06:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Mackinaw River near Congerville (CNGI2). The gauge peaked at 14.45 ft at Apr 26, 2020, 9:00 PM CDT.
- Action stage
- 10 ft
- Minor stage
- 13 ft
- Moderate stage
- 14 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05567500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
958
WGUS43 KILX 260615
FLWILX
Flood Warning
National Weather Service Lincoln IL
115 AM CDT Sun Apr 26 2020
...The National Weather Service in Lincoln IL has issued a flood
warning for the following river in Illinois...
Mackinaw River near Congerville affecting McLean...Tazewell and
Woodford Counties
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.
&&
ILC113-179-203-262014-
/O.NEW.KILX.FL.W.0029.200426T1200Z-200427T0216Z/
/CNGI2.1.ER.200426T1200Z.200426T1200Z.200426T2016Z.NO/
115 AM CDT Sun Apr 26 2020
The National Weather Service in Lincoln IL has issued a
* Flood Warning for
The Mackinaw River near Congerville.
* From this morning until this evening.
* At 1245 AM Sunday the stage was 12.9 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Impact...At 13.0 feet...Widespread agricultural flooding occurs.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Mon Tue Wed
Mackinaw River
Congerville 13 12.9 Sun 1 AM 10.0 5.7 4.6
&&
LAT...LON 4070 8906 4062 8907 4061 8920 4051 8933
4056 8939 4068 8925
$$
Shimon6 follow-up statements
763
WGUS83 KILX 261147
FLSILX
Flood Statement
National Weather Service Lincoln IL
647 AM CDT Sun Apr 26 2020
...The Flood Warning continues for the following river in Illinois...
Mackinaw River near Congerville affecting McLean...Tazewell and
Woodford Counties
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC113-179-203-270146-
/O.EXT.KILX.FL.W.0029.200426T1146Z-200427T1330Z/
/CNGI2.1.ER.200426T0607Z.200426T1800Z.200427T0730Z.NO/
647 AM CDT Sun Apr 26 2020
The Flood Warning continues for
The Mackinaw River near Congerville.
* From this morning until Monday morning.
* At 545 AM Sunday the stage was 13.5 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 13.8 feet by this
afternoon. The river will fall below flood stage early tomorrow
morning.
* Impact...At 13.0 feet...Widespread agricultural flooding occurs.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Mon Tue Wed
Mackinaw River
Congerville 13 13.5 Sun 6 AM 12.7 9.4 6.8
&&
LAT...LON 4070 8906 4062 8907 4061 8920 4051 8933
4056 8939 4068 8925
$$
jrp283
WGUS83 KILX 261404
FLSILX
Flood Statement
National Weather Service Lincoln IL
904 AM CDT Sun Apr 26 2020
...The Flood Warning continues for the following river in Illinois...
Mackinaw River near Congerville affecting McLean...Tazewell and
Woodford Counties
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC113-179-203-270403-
/O.EXT.KILX.FL.W.0029.000000T0000Z-200427T1708Z/
/CNGI2.1.ER.200426T0607Z.200426T1800Z.200427T1108Z.NO/
904 AM CDT Sun Apr 26 2020
The Flood Warning continues for
The Mackinaw River near Congerville.
* Until Monday afternoon.
* At 845 AM Sunday the stage was 13.7 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 13.9 feet by this
afternoon. The river will fall below flood stage tomorrow morning.
* Impact...At 13.0 feet...Widespread agricultural flooding occurs.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Mon Tue Wed
Mackinaw River
Congerville 13 13.7 Sun 9 AM 12.9 9.1 6.6
&&
LAT...LON 4070 8906 4062 8907 4061 8920 4051 8933
4056 8939 4068 8925
$$
jrp268
WGUS43 KILX 261707
FLWILX
Flood Warning
National Weather Service Lincoln IL
1207 PM CDT Sun Apr 26 2020
...Forecast flooding changed from Minor to Moderate severity for the
following river in Illinois...
Mackinaw River near Congerville affecting McLean...Tazewell and
Woodford Counties
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.
&&
ILC113-179-203-270706-
/O.EXT.KILX.FL.W.0029.000000T0000Z-200428T0000Z/
/CNGI2.2.ER.200426T0607Z.200427T0000Z.200427T1800Z.NO/
1207 PM CDT Sun Apr 26 2020
...Forecast flooding increased from Minor to Moderate severity...
The Flood Warning continues for
The Mackinaw River near Congerville.
* Until Monday evening.
* At 1145 AM Sunday the stage was 14 feet.
* Flood stage is 13 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 14.3 feet by this
evening. The river will fall below flood stage tomorrow afternoon.
* Impact...At 13 feet...Widespread agricultural flooding occurs.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Mon Tue Wed
Mackinaw River
Congerville 13 14.0 Sun 12 PM 13.7 10.0 7.3
&&
LAT...LON 4070 8906 4062 8907 4061 8920 4051 8933
4056 8939 4068 8925
$$
07296
WGUS83 KILX 270038
FLSILX
Flood Statement
National Weather Service Lincoln IL
738 PM CDT Sun Apr 26 2020
...The Flood Warning continues for the following river in Illinois...
Mackinaw River near Congerville affecting McLean...Tazewell and
Woodford Counties
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC113-179-203-271438-
/O.CON.KILX.FL.W.0029.000000T0000Z-200428T0000Z/
/CNGI2.2.ER.200426T0607Z.200426T2345Z.200427T1800Z.NO/
738 PM CDT Sun Apr 26 2020
The Flood Warning continues for
The Mackinaw River near Congerville.
* Until Monday evening.
* At 645 PM Sunday the stage was 14.4 feet.
* Flood stage is 13.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
tomorrow afternoon.
* Impact...At 13.0 feet...Widespread agricultural flooding occurs.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Mon Tue Wed
Mackinaw River
Congerville 13 14.4 Sun 7 PM 13.7 10.0 7.3
&&
LAT...LON 4070 8906 4062 8907 4061 8920 4051 8933
4056 8939 4068 8925
$$
baker338
WGUS83 KILX 271246
FLSILX
Flood Statement
National Weather Service Lincoln IL
746 AM CDT Mon Apr 27 2020
...The Flood Warning continues for the following river in Illinois...
Mackinaw River near Congerville affecting McLean...Tazewell and
Woodford Counties
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC113-179-203-280246-
/O.EXT.KILX.FL.W.0029.000000T0000Z-200428T0515Z/
/CNGI2.2.ER.200426T0607Z.200427T0300Z.200427T2315Z.NO/
746 AM CDT Mon Apr 27 2020
The Flood Warning continues for
The Mackinaw River near Congerville.
* Until late tonight.
* At 645 AM Monday the stage was 14.1 feet.
* Flood stage is 13.0 feet.
* Moderate flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
this evening.
* Impact...At 13.0 feet...Widespread agricultural flooding occurs.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Tue Wed Thu
Mackinaw River
Congerville 13 14.1 Mon 7 AM 10.8 7.7 6.0
&&
LAT...LON 4070 8906 4062 8907 4061 8920 4051 8933
4056 8939 4068 8925
$$
jrp720
WGUS83 KILX 280018
FLSILX
Flood Statement
National Weather Service Lincoln IL
718 PM CDT Mon Apr 27 2020
...The Flood Warning is cancelled for the following river in
Illinois...
Mackinaw River near Congerville affecting McLean...Tazewell and
Woodford Counties
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation. River levels are
expected to continue falling.
Since flooding has subsided, this will be the last statement for this
flooding event.
ILC113-179-203-280048-
/O.CAN.KILX.FL.W.0029.000000T0000Z-200428T0515Z/
/CNGI2.2.ER.200426T0607Z.200427T0300Z.200427T2205Z.NO/
718 PM CDT Mon Apr 27 2020
The Flood Warning is cancelled for
The Mackinaw River near Congerville.
* At 645 PM Monday the stage was 12.7 feet.
* Flood stage is 13.0 feet.
* Fell below flood stage at 505 PM Monday.
* Forecast...The river will continue to fall to 7.7 feet by Wednesday
morning.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Tue Wed Thu
Mackinaw River
Congerville 13 12.7 Mon 7 PM 10.8 7.7 6.0
&&
LAT...LON 4070 8906 4062 8907 4061 8920 4051 8933
4056 8939 4068 8925
$$
bakerWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Apr 25, 11:41 PM CDT, 1 hour 34 minutes earlier.
Area forecast discussion, Apr 25, 11:41 PM CDT, 1 hour 34 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 1141 PM CDT Sat Apr 25 2020 .SYNOPSIS... Issued at 310 PM CDT Sat Apr 25 2020 Rain will continue to fall across central Illinois through this evening...resulting in a flood threat along and west of I-55. The rain will gradually taper off and come to an end everywhere north of I-70 by Sunday morning and points further south by Sunday afternoon. && .UPDATE... Issued at 754 PM CDT Sat Apr 25 2020 Steady moderate to at times heavy rain continues across much of central Illinois this evening, though has begun to diminish in coverage northwest of the Illinois River Valley and from Jacksonville west. Precip will continue to slowly erode from the west, ending west of the I-55 corridor by early Sunday morning. An additional quarter to three quarters of an inch of rain is expected east of the Illinois River valley overnight, greatest from the I-55 to roughly I-57 corridor. This is on top of 1 to locally 3+ inches of rain that has already fallen. Will maintain much of the Flood Watch east of the Illinois River, though will begin to trim some of the western counties from the watch area, and should be able to gradually trim more counties through the evening as precip ends. && .SHORT TERM...(This evening through Sunday) ISSUED AT 310 PM CDT Sat Apr 25 2020 19z/2pm surface analysis shows a 1004mb low centered over southeast Illinois. Several bands of convection have developed SE of the low in the warm sector across central and western Kentucky/Tennessee. Meanwhile further north, a persistent deformation zone continues to produce moderate to heavy rainfall along/west of the I-55 corridor. Rainfall amounts in the Illinois River Valley eastward to I-55 have already totaled 2 to 3 inches, and based on the quasi-stationary nature of the band, think another 1 to 2 inches of rain will be likely before it gradually shifts E/SE later this evening into the overnight hours. As a result, the Flood Watch for the western half of the KILX CWA will remain in effect through 1am. As the low tracks eastward through the Ohio River Valley, the rain will taper off and come to an end northwest of the Illinois River toward midnight...then as far E/SE as a Champaign to Taylorville line by dawn Sunday. Overnight lows will remain in the lower to middle 40s. After some lingering showers along/south of the I-70 corridor Sunday morning, the precip will come to an end everywhere during the afternoon. Skies will initially be overcast, but based on forecast soundings and upstream satellite trends, think points west of I-55 will clear by midday...with skies becoming mostly sunny across the board by mid to late afternoon. High temperatures will top out in the upper 50s and lower 60s. .LONG TERM...(Sunday night through Saturday) ISSUED AT 310 PM CDT Sat Apr 25 2020 High pressure will provide clear skies and calm winds Sunday night, allowing overnight lows to drop into the middle to upper 30s along/northeast of a Lacon...to Decatur...to Flora line. Will have to monitor this area for potential frost formation: however, based on expected temp/dewpoint spreads, think the boundary layer airmass may be too dry to support much frost. Once the high slides off to the east, a warmer S/SW return flow will develop on Monday. Models continue to produce scattered showers in the warm advection regime as a weak short-wave tracks well north of the region:however, think this is a bit overdone. Will carry low chance PoPs for showers, but most locations will remain dry. The main weather-maker in the extended comes into the picture on Tuesday as a stronger short-wave trough crosses the Northern Rockies and amplifies over the Plains/Midwest. Southerly winds ahead of this system will boost highs into the lower 70s, while dewpoints reach the upper 50s to around 60 degrees. This will result in a modestly unstable airmass characterized by SBCAPEs of 1000-1500J/kg. In addition, with 0-6km bulk shear values of 35-45kt, think thunderstorms will become numerous along/ahead of an approaching cold front Tuesday afternoon and evening. It is still too early to determine any severe weather risk, but the potential certainly exists due to favorable FROPA timing. Once the front passes, a slightly cooler airmass will settle into the region on Wednesday as highs drop back into the lower 60s. With the short-wave amplifying into a closed upper low and slowly tracking into the Ohio River Valley, clouds and scattered showers will linger on Wednesday. May even hear a few rumbles of thunder and see a few small hailstones with some of the cells Wednesday afternoon as the cold core passes overhead at peak heating. After that, upper-level ridging builds over the Midwest by the end of the week...allowing temperatures to perhaps push toward 80 degrees by next Saturday. && .AVIATION...(For the 06Z TAFS through 06Z Sunday night) Issued at 1138 PM CDT Sat Apr 25 2020 Low pressure over the Ohio Valley will continue to slide east with rain and IFR ceilings slowly ending across central Illinois overnight. Once rain ends at each locations, expect low clouds to exit the area with VFR conditions within a couple hours and prevailing through the remainder of the period. Meanwhile, gusty north winds will also gradually diminish overnight. Gusts will remain strongest at DEC and CMI with gusts near 30 kt for the next few hours. Breezy winds will continue through the day Sunday, though much less than today and then will become light and variable Sunday night. && .ILX WATCHES/WARNINGS/ADVISORIES... Flood Watch until 1 AM CDT Sunday for ILZ031-037-038-041-042-048- 051. && UPDATE...Deubelbeiss SYNOPSIS...Barnes SHORT TERM...Barnes LONG TERM...Barnes AVIATION...Deubelbeiss
Hazardous weather outlook, Apr 25, 3:45 PM CDT, 9 hours 30 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 345 PM CDT Sat Apr 25 2020 ILZ043>046-052-053-261200- Champaign-Christian-De Witt-Macon-Piatt-Vermilion- 345 PM CDT Sat Apr 25 2020 This Hazardous Weather Outlook is for portions of central Illinois and east central Illinois. .DAY ONE...TONIGHT... Periods of rain will gradually taper off toward morning. Locally heavy rain and isolated thunderstorms will be possible .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... A few thunderstorms are possible Tuesday afternoon into Tuesday evening. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. ILZ027>031-036>038-040>042-047>051-261200- Cass-Fulton-Knox-Logan-Marshall-Mason-McLean-Menard-Morgan-Peoria- Sangamon-Schuyler-Scott-Stark-Tazewell-Woodford- 345 PM CDT Sat Apr 25 2020 ...FLOOD WATCH IN EFFECT UNTIL 1 AM CDT SUNDAY... This Hazardous Weather Outlook is for portions of central Illinois and west central Illinois. .DAY ONE...TONIGHT... Periods of rain will taper off late tonight. Total 36-hour rainfall amounts may reach up to 5 inches in some areas. There remains a potential for flooding of low spots, ditches, and streams. The Illinois River at Beardstown is expected to go into minor flood this evening. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... A few thunderstorms are possible Tuesday afternoon into Tuesday evening. The Illinois River at beardstown will remain in flood. The Illinois River at Havana and Valley City, along with the Sangamon River at Chandlerville are expected to go into minor flood by Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. ILZ054>057-061>063-066>068-071>073-261200- Clark-Clay-Coles-Crawford-Cumberland-Douglas-Edgar-Effingham- Jasper-Lawrence-Moultrie-Richland-Shelby- 345 PM CDT Sat Apr 25 2020 This Hazardous Weather Outlook is for portions of central Illinois, east central Illinois and southeast Illinois. .DAY ONE...TONIGHT... Isolated thunderstorms will be possible this evening. The potential of severe weather is low. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... A few thunderstorms are possible Tuesday afternoon into Tuesday evening. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. Barker
In the hours before
Local storm report, Apr 25, 8:06 PM CDT, 5 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
806 PM CDT SAT APR 25 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HEAVY RAIN 2 E BLOOMINGTON 40.48N 88.94W
04/25/2020 M3.33 INCH MCLEAN IL NWS EMPLOYEE
PRECIP TOTAL SINCE MIDNIGHT...STILL RAINING
&&
BMDLocal storm report, Apr 25, 8:22 PM CDT, 4 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
822 PM CDT SAT APR 25 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HEAVY RAIN 2 NNW SHIRLEY 40.44N 89.05W
04/25/2020 M2.31 INCH MCLEAN IL NWS EMPLOYEE
STILL RAINING.
&&
BMDLocal storm report, Apr 25, 8:56 PM CDT, 4 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
856 PM CDT SAT APR 25 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0719 PM HEAVY RAIN ASTORIA 40.23N 90.36W
04/25/2020 M2.95 INCH FULTON IL MESONET
STORM TOTAL SINCE FRIDAY
&&
37Local storm report, Apr 25, 9:04 PM CDT, 4 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
904 PM CDT SAT APR 25 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM HEAVY RAIN 3 NE RUSHVILLE 40.15N 90.53W
04/25/2020 M2.71 INCH SCHUYLER IL MESONET
STORM TOTAL SINCE FRIDAY
&&
37Local storm report, Apr 25, 9:07 PM CDT, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
907 PM CDT SAT APR 25 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 PM HEAVY RAIN W JACKSONVILLE 39.73N 90.23W
04/25/2020 M2.48 INCH MORGAN IL MESONET
STORM TOTAL SINCE FRIDAY
&&
37Local storm report, Apr 25, 11:07 PM CDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1107 PM CDT SAT APR 25 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM HEAVY RAIN 2 E BLOOMINGTON 40.48N 88.94W
04/25/2020 M3.63 INCH MCLEAN IL NWS EMPLOYEE
STILL LIGHT RAIN
&&
BMDThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 8:46 AM CDT | Areal Flood Warning | ILX | McLean | 3 hr |
| Apr 26, 8:57 AM CDT | River Flood Warning | ILX | Cass, Mason, Menard | 9 days |
| Apr 26, 12:02 PM CDT | River Flood Warning | ILX | Clay, Richland | 9 days |
Nearby
River Flood Warnings in Illinois, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.